Erratum to the paper “Regularized Riesz energies of submanifolds”: (Published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373)

Jun O'Hara, Gil Solanes*

*Autor correspondiente de este trabajo

Producción científica: Contribución a una revistaArtículoInvestigaciónrevisión exhaustiva

2 Citas (Scopus)

Resumen

We give a corrected proof of the last theorem (Theorem 4.11) of Regularized Riesz energies of submanifolds, published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373. Namely, we prove that the Riesz energy (Formula presented.) of a compact body Ω is Möbius invariant if and only if the dimension of Ω is even and (Formula presented.).

Idioma originalInglés
Páginas (desde-hasta)1014-1019
Número de páginas6
PublicaciónMathematische Nachrichten
Volumen293
N.º5
DOI
EstadoPublicada - 1 may 2020

Huella

Profundice en los temas de investigación de 'Erratum to the paper “Regularized Riesz energies of submanifolds”: (Published in Math. Nachr. 291 (2018), no. 8–9, 1356–1373)'. En conjunto forman una huella única.

Citar esto